# SDR MWEA010902

- Difficulty date: June 11, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 995821439
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AND ANGLE BRACKET FOR LEFT FLOOR SUPPORT AT STATION 897 BETWEEN LONGERONS 28 AND 27 LEFT. REMOVED CORROSION, FABRICATED, LOCATED, DRILLED AND INSTALLED SHEAR TIE AND ANGLE.
